# SDR 9805212293

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, NOSE GEAR INDICATED UNSAFE.  CYCLED GEAR INCREASED AIRSPEED TO 200 KIAS.  RECEIVED SAFE INDICATION 1.5 MINUTES LATER.  VERIFIED THROUGH VISUAL INSPECTION WINDOW.  AIRCRAFT LANDED WITHOUT INCIDENT.  JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES.  COULD NOT DUPLICATE.  LUBRICATED NOSE LANDING GEAR.
